# SDR EISA95287

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6517347
- Condition: Delamination
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 12 SPOILER SKIN DELAMINATED.  REPAIRED SPOILER PANEL PER SRM 57-50-6.  (M)
